# SDR MALA965147

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Mechanism
- Condition: Worn
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN DTW, THE LEFT AND RIGHT MAIN LANDING GEAR DOOR SPRINGS AND BUSHINGS WERE WORN.  THE RIGHT AND LEFT MAIN LANDING GEAR DOOR SPRINGS AND BUSHINGS WERE REPLACED.  (M)
